# SDR CALA2023012500197

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 57,400 hours, 17,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1119
- Condition: Cracked
- Location: Sta 780
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED THROUGH RIVET HOLE FOR OVERHEAD BIN ATTACH BRACKET AT STA 780 + 20 AND JUST BELOW STR 8 REPAIRED RH FUSELAGE FRAME AT FS 780 + 20 STR 8 IAW B757-300 SRM 53-00-07 REPAIR 8.  FOR DETAILS SEE PWA AND PWS #31 PG 1 OF 1.
